I would show the pic to the doc. I would think it is your pill since powder is inside. Maybe it is not being digested and stool is around it.
My doctor's office called today to refer me to a local gastroenterologist to find out what the objects are for sure. Thanks, yes, I'll definately take pics to show him when I go and they'll send any test results they have (which were all clear) as well. I'll have to try to figure out exactly when I started the Prestiq to see if there is a connection. I'm still curious to see if anyone else out there has had anything similar happen.
I am getting such small pea-size white and light yellow balls in my stools for around 2-3 months. But after giving these balls to the pathology labs 2 times, nothing much came out. Their report said that it is normal and any parasite or its cyst were absent in those balls. These pictures will definately help me to explain better to my doctor. I am really concerned because so far nothing have worked to diagnose these balls.
Thanks for the information
I cant belive i found this story i take one prestiq a day and pass the same round yellow piece thrue my bowels i guess its the pill..!!!!!!!
I have something very similar that is going on. It only happens once every few months. I get some diarrhea and pass one yellow grape this has happened 3 times now. I have eaten anything that looks like this and I do not swallow my food whole. I smashed it open and it looked like powdery substance. I take ibrupophen, wellbutrin, and generic nexium (the only one in a capsule). I have a hard time believing that it would be any of these because it does not resemble any of them. I don’t have any insurance and cannot go to a doctor and couldn’t afford any tests if I did. What did your doctor say?
I also take extended release generic wellbutrin and today passed a roundish-oval white ball with stool (separate from the stool), about the size of a penny. I am thinking it may be the undigested pill but I'm dissolving one now to see if it ends up even looking similar and no luck yet. This has never happened before, although I am being evaluated for pancreatic insufficency due to chronic diarrhea for the past 2 years, in addition to upper right quadrant abdominal pain with meals. So far the only significant lab finding has been steatorrhea. Today's "discovery" is kinda freaking me out!
I found the exact same thing in my stool today for the first time and it freaked me out! It was yellow like yours, almost like a pod of some sort, about the size of a grape. Inside was a white substance. I am not on any medications, so I know that it's not from a pill of any kind. I'm wondering if it could be a fatty deposit, or maybe a polyp of some sort? I would appreciate you updating on anything you find out.
Okay, now I am puzzled. I just took for granted that this was an undigested pill. I have not discussed this further with any doctor because it seems that none of them are taking this seriously. The gastro just kind of shrugged and chuckled. But, since you are not on any medications at all it makes me very curious as to what this might be. Maybe it is time to "ask Dr. Oz!!!!!!" Thank you all for your comments.
I recently went to the bathroom and also noticed a small yellow shaped pod in my stool filled with white powder. I have been on pristiq for a year but was wondering if that was the cause. This is only the second time I have notice it in a year but am very curious as to what cause these.any additional info would be appreciated.
I dont really have any knowledge about this at all, but is there any way it could be gallstones which you've managed to pass? I know they can get out into your digestive tract. May be a question for the doctor!
Actually, if you google gallstone in stool, the pictures look quite similar to your item!
Found them today. Had loose stool. Passed two of them. Thought they were just corn, but couldn't recall having any corn in the past few days, and these were more spherical like a pea. It wasn't hard, and there was white stuff inside (didn't catch if it was powdery or not). Sounds similar to what you folks have seen.
Had my GB taking out about 5 years ago. Am on Welbutrin, Celexa, Concerta during the day, Ambien at night. On and off I've had trouble with diarrhea and cramping. Figured it was due to bile not getting saved up but just getting dumped into my digestive tract.
Wondering what it will turn out to be.
I did the same thing today in passing a roundish yellow pea-sized one. I take Bupropion (generic for Wellbutrin), which is white. It looked exactly the same -- only yellow. Cannot figure out if my body simply did not digest it.
Also have done liver & gallbladder cleanse in the past -- where I have passed yellow and green stones that are similar to this. However, they were not the exact shape of the Buproprion.
im so relieved to know its the pristiq and not parasites or anything!
I have been searching like crazy to figure this out. i thought i had a 30 ft monster in me and i eat all organic super healthy. that object above is what ive been seeing for months and ive been on pristique since last dec
Ummmm, anyone had any orange juice with pulp lately???
For the first time tonight I noticed the small pea sized yellow ball that is the same size that most people are describing, that of a chick pea. I too thought it was corn, but have not eaten any corn in many months. I have taken Wellbutrin and Ambien for 6 weeks now. I am 5 feet 6 inches and 185 lb female. I am physically active and have no known health issues and healthy bowel movements. I get physicals once a year. I have no pain. The outer layer of the ball was a bit thicker than a condom but of the same rubber consistency. The pasty inner was yellow and smelled like feces. If anyone has additional information please post. I have not went to the doctor about it b/c tonight is the first time I have found it.
They are gallstones, not pills. They can be various colors, shapes, and sizes. They can be dried inside or wet, just depends on how old they are. Google "cholesterol gallstones" images and you will see lots of photos.
check for gall stones. if you are dehydrated the inside can look like powder. mine started about 9 months ago on vacation after eating greasy foods. I felt sick and noticed a roundish pod a bit larger than a pea and inside was yellow powder. after that I began passing small seed like things, and other yellowish pieces inside the stool. I just got an abdominal ultrasound and it shows gallstones. my liver is also fatty and enlarged. right upper quadrant pain for the past month. bloated or distended abdomen. appt with surgeon in 2 days.... I hope this helps someone!
I've also noticed the same round yellow mushy ball in my stool just recently. And I think its because of a new med I'm taking for acne, skinb5. It started appearing only after 2 days of taking the med. SkinB5 has an advanced time release formula, maybe that new formulation causes this stuff on my stool. I don't feel any abdominal pain or anything.
I want to know if other people taking skinB5 also experience this, and whether this is a cause of concern.
I work as an X-Ray med tech at a family practice, and I too passed a yellow-chickpea looking object white in the middle several months ago. It actually occured one day while at work so I was able to collect object and sent out to Pathology Lab. I also take Pristiq and have been for 6 months. Turns out any medication that has extended, time, or control release has a special coating on it-almost like a shell that release the medicine but once medicine is gone its genetic makeup changes forms in the digestive system. It changes color because of the cholesterol that gets attached to it and the shape changes as it slowly makes it through the digestive system. Then to test my theory I took 2 laxatives and 1 hour later took my pristiq, within 4 hours my stomach was ready to empty after fasting all day, liquid diet. Sure enough after I finished I looked and there floating was the Pristiq and since it had only been in my stomach 4 hours it still had same shape as there was not enough time for it to change form. So this solves the mystery, Passing Gallstones is very painful so if you have no pain it is from medication, if you have severe pain its a gallstone. Hope this answers everyones question, I know it drove me crazy for sometime...Brandy B. XMT
I have been on pristiq now for almost a year and I have always had problems having a bowel movement. Well I started taking laxatives so that i can go everyday and I noticed the small round yellow things in my movement. The first one I found was connected together with another one. It was strange to me because I haven't consumed anything that looks even close to these things. But I find it very interesting that you have them too and we are both taking pristiq. Maybe that's what it is..but it doesn't make much sence because my pills are square and these things are round and a little bigger than my pills.
If you happen to pass something in your stool and you are on extended-release or time-release capsules (i.e. Pristiq), it is very likely that patients can shed a "shell" in their stool that can resemble the medication they are taking. By the time you see it in your stool, your body should have absorbed all of the medication that was contained in the capsule.
I would still double-check especially if you are experiencing pain while passing substances in your stool, if you notice any weird inconsistencies in your stool and especially if you have any blood in your urine or stool.
For patients who have a colostomy bag, you will likely see the "shell" as well.